Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Is gas pain due to acidity or gastritis?

i am confused i use to have regularly to gas pain, more in shoulders and lower back. is this due to gas pain or acidity. are they both same or diffrent. i am taking pantocid tablets for gas pain. but he medical shop fellow said its for gastritis. but my friend said its due to acidity. please help me in this.
Asked On : Sat, 17 Oct 2009
Answers:  2 Views:  1708
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
when u say its acidity and when i, as a doctor, say its gastritis. thats a life-style problem, u will be relieved till u r not de-stressed, relaxed, exercise, take proper diet at proper time, take good early sleep, walk after food both times, u will stay well without drugs. acidity is a symptom , not a disease , the disease is abnormal life-style. i dont know about ur daily routine but i m sure that the above things i suggested might be missing from ur schedule. take a break , change , try to live a drug free life. for this problem take drugs a last resort because u r not treating the root(disease) but just a symptom that is going ot recur.
Answered: Tue, 26 Jul 2011
I find this answer helpful
  User's Response

Both are same. due to increased acidity you are facing gastritis. Continue the tablet if it is giving releif.

Answered: Sat, 17 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor